On Statistical e-Convergence of Double Sequences

No Thumbnail Available

Date

Journal Title

Journal ISSN

Volume Title

Abstract

The concept of statistical e-convergence for a double sequence has been defined by Sever and Talo (Iran J Sci Technol Trans A Sci 41(3):851-857, 2017). In this paper we keep working on this convergence. We introduce the concepts of statistical e-limit superior and inferior and prove some fundamental properties of them. Further more by means of statistical e-convergence, we prove a Korovkin-type approximation theorem for double sequences of positive linear operators defined on the space of all 2 pi-periodic and real valued-continuous functions on the real two-dimensional space.

Description

Citation